# SDR CA030508004

- Difficulty date: May 8, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 4,730 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Rivet
- Part number: M3100
- Condition: Loose
- Location: Impulse Coupling
- Component: Magneto, Slick
- Component part number: 4372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO OTHER IMPULSE COUPLING FAILURES, AT EVERY 100 HR INSPECTION, THE LT MAGNETO IS REMOVED AND THE IMPULSE COUPLING IS INSPECTED. THIS IMPULSE COUPLING HAD A LOOSE RIVET THAT HOLDS ONE OF THE PAWLS IN PLACE.  HAD THE RIVET FAILED THE PAWL WOULD CONTAMINATE THE ENGINE WITH METAL. THE 100 HR INSPECTION INTERVAL WILL CONTINUE ON THE LT MAGNETO.
